# SDR HAIHEEA9441

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23057883
- Condition: Failed
- Location: Eng Fuel
- Part time: 117 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LIGHT OFF - INTERMITTENT - THEN CONTINUOUS.  DURING TROUBLESHOOTING FOUND NO FUEL FLOW FROM HMU.
